# SDR AALA20160330007

- Difficulty date: March 30, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33523
- Aircraft time: 6,811 hours, 765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXIT SIGN AT 2L DOOR FELL OFF.  REPOSITIONED EXIT SIGN AT 2L AS REQUIRED.  OK FOR SERVICE IAW AMM 33-51-01.
